MAUDE Adverse Event Report: CORIN LTD TRINITY DUAL MOBILITY; COCR LINER SIZE 4

CORIN LTD TRINITY DUAL MOBILITY; COCR LINER SIZE 4
Model Number 321.04.540
Medical Device Problem Codes Compatibility Problem (2960); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4): fda initial report.Additional information including x-rays, operative notes, patient weight, activity level and medical history, if the patient experienced any slips/ falls or other trauma, if the patient followed correct post op protocol, and an update on the patient post revision, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing and sterilisation records will be identified and reviewed.Please note: the submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity liner and omni ceramic modular head revision after approximatively 3 years due to instability.
 
Additional Manufacturer Narrative
Per (b)(4) - fda final report.Additional information including x-rays, operative notes, patient weight, activity level and medical history, if the patient experienced any slips/ falls or other trauma, if the patient followed correct post op protocol, and an update on the patient post revision, has been requested in order to progress with the investigation of this event.However, this information was not available.The appropriate devices details have been provided and the relevant device manufacturing records have been identified and reviewed.The devices were manufactured according to specifications at the time of manufacture.Based on the information indicated on the label h3-52804 lot 38583, the omni hip ceramic femoral head 28mm +3.5mm should be used only with the omni hip system.Consequently, the omni ceramic heads are not cleared with corin acetabular systems.Based on the above, no further investigation can be conducted.The root cause is considered as an off-label use.Corin now considers this case closed.Please note: the submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contribted to this event.
 
Event or Problem Description

Brand Name
TRINITY DUAL MOBILITY
Common Device Name
COCR LINER SIZE 4
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucerstershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23207381
Report Number9614209-2025-00590
Device Sequence Number15967811
Product Code LZO
UDI-Device Identifier05055343893234
UDI-Public05055343893234
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170359
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/02/2026
Device Model Number321.04.540
Device Catalogue NumberNOT APPLICABLE
Device Lot Number485571
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date10/03/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OMNI / FEMORAL HEAD: H3-52804 LOT 38583; OMNI / FEMORAL HEAD: H3-52804 LOT 38583
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale